MathSciNet Relay Station
MathSciNet bibliographic data
MR102538 (21 #1329) 18.00
Nunke, R. J. Modules of extensions over Dedekind rings. Illinois J. Math. 3 1959 222–241.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement